# SDR MASA2013102567907

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 27,813 hours, 19,473 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT,  RETURNED TO FIELD.
